Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 828407, 6 pages
Research Article

Reliability Model of Mechanical Components with Dependent Failure Modes

School of Mechanical Engineering, Shenyang University of Technology, Shenyang, Liaoning 110870, China

Received 27 July 2012; Revised 15 December 2012; Accepted 17 December 2012

Academic Editor: M. Onder Efe

Copyright © 2013 Shijie Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shijie Wang, “Reliability Model of Mechanical Components with Dependent Failure Modes,” Mathematical Problems in Engineering, vol. 2013, Article ID 828407, 6 pages, 2013. doi:10.1155/2013/828407